Volume 19, Issue 2
Construction of a Preconditioner for Domain Decomposition Methods with Polynomial Lagrangian Multiplierss

Qi Ya Hu, Guo Ping Liang & Jin Zhao Liu

DOI:

J. Comp. Math., 19 (2001), pp. 213-224

Published online: 2001-04

Preview Full PDF 48 1102
Export citation
  • Abstract

In this paper we consider domain decomposition methods with polynomial Lagrangian multipliers to two-dimentional elliptic problems, and construct a kind of simple preconditioners for the corresponding interface equation. It will be shown that condition number of the resulting preconditioned interfacem matrix is almost optimal (namely, it has only logarithmic growth with dimension of the local interface space).

  • Keywords

Domain Decomposition Non-matching grids Lagrangian multipliers Preconditioner Condition number

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-213, author = {}, title = {Construction of a Preconditioner for Domain Decomposition Methods with Polynomial Lagrangian Multiplierss}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {2}, pages = {213--224}, abstract = { In this paper we consider domain decomposition methods with polynomial Lagrangian multipliers to two-dimentional elliptic problems, and construct a kind of simple preconditioners for the corresponding interface equation. It will be shown that condition number of the resulting preconditioned interfacem matrix is almost optimal (namely, it has only logarithmic growth with dimension of the local interface space). }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8974.html} }
TY - JOUR T1 - Construction of a Preconditioner for Domain Decomposition Methods with Polynomial Lagrangian Multiplierss JO - Journal of Computational Mathematics VL - 2 SP - 213 EP - 224 PY - 2001 DA - 2001/04 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8974.html KW - Domain Decomposition KW - Non-matching grids KW - Lagrangian multipliers KW - Preconditioner KW - Condition number AB - In this paper we consider domain decomposition methods with polynomial Lagrangian multipliers to two-dimentional elliptic problems, and construct a kind of simple preconditioners for the corresponding interface equation. It will be shown that condition number of the resulting preconditioned interfacem matrix is almost optimal (namely, it has only logarithmic growth with dimension of the local interface space).
Qi Ya Hu, Guo Ping Liang & Jin Zhao Liu. (1970). Construction of a Preconditioner for Domain Decomposition Methods with Polynomial Lagrangian Multiplierss. Journal of Computational Mathematics. 19 (2). 213-224. doi:
Copy to clipboard
The citation has been copied to your clipboard